# SDR CA190429017

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: G09151002
- Condition: Abnormal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSTALLATION OF THE NON-TELESCOPIC HARNESS IN THE WINGS, IT`S BEEN FOUND AND REPORTED THAT THERE IS A VARIATION IN THE COMPLETE LENGTH OF THE HARNESS. (TC# 20190429017)
